Piccan Infant Teething Remedy 100ml is indicated for the relief of fever and pains as a result of teething in infants.
Ingredient - Each 5ml of Piccan Syrup contains Paracetamol Ph.Eur 120mg and Diphenhydramine HCL Ph.Eur 12.5mg.
Direction for Use - For children between 3months and one year administer half to one teaspoonful (2.5ml) 3 to 4 times daily. For children between the age of one to five years give 1 to 2 teaspoonfuls (5 to 10ml) 3 to 4 times daily. For children 6 years and above give 2 to 4 teaspoonfuls (10 to 20ml) 3 times daily. Allow at least four hours between doses or use as directed by your doctor.